# SDR FDEA200909173428

- Difficulty date: September 17, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517684181
- Condition: Chafed
- Location: Bs 303 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FRAME AT BS 303.9, STR 15 AND16 WEB CUT OUTS HAS JAGGED EDGES   AND RUBBING AGAINST DOOR STRAP.  TRIMMED OUT EDGE UPPER SECTION ON FRAME STR 15L DIM: .063 AND STR 16L DIM: .090 IAW SRM 51-10-1 AND EA 7-5310-126849.  HFEC AREA IAW NDTM 51-00-00, FIG 23, PART 6.  NO DEFECTS NOTED.  ACCOMPLISHED .040 INSURANCE CUT TRIM IAW EA 7-5310-126849.  TREATED AND PRIMIED IAW SRM 51-10-2.
